# SDR CALA2025080407258

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 71,294 hours, 31,328 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 2R OPEN ECAM.  VERIFIED DOOR 2R CLOSES CORRECTLY, DEFERRED 2R OPEN INDICATION PER MEL 5270AV.  REPLACED SENSOR 17WV2. SUGGEST TSM 52-13-00-810-804-A FOR FURTHER ISOLATING THE FAULT.  CYCLED R2 DOOR MULTIPLE TIMES AND TEST DOOR INDICATION & WARNING SYSTEM IAW AMM 52-71-00 OPS CHECK GOOD NO FAULT FOUND.
